# SDR ASAA2012072392610

- Difficulty date: July 2, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 16,632 hours, 5,190 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 13473
- Condition: Malfunctioned
- Location: Duct Pressure
- Part time: 14,541 hours, 4,611 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE DIFFERENTIAL GREATER THAN 20 PSI (APPROX 22).  LT PACK LOWER THAN RIGHT PACK.  LT 23PSI.  RIGHT 45PSI.  PERFORMED ENGINE BLEED AIR SYSTEM HEALTH CHECK ON NR 1 ENGINE, NO FAULTS FOUND, LEAK CHECKED OK.  NR 1 ENGINE HAD BLEED TRIP.  PRECOOLER CONTROL VALVE AND PRECOOLER CONTROL VALVE SENSOR WERE REPLACED WITH REPAIR CONFIRMATION AND FVR FLIGHT CONFIRMING NORMAL BLEED AIR OPERATION.
